Itogi Nauki i Tekhniki. Seriya "Problemy Geometrii", 1983, Volume 15, Pages 127–164(Mi intg144)
Submanifolds in differentiable manifolds provided with differential geometric structures. IV. Submanifolds of codimension 1 in almost complex manifolds
Citation:
T. N. Balazyuk, N. M. Ostianu, “Submanifolds in differentiable manifolds provided with differential geometric structures. IV. Submanifolds of codimension 1 in almost complex manifolds”, Itogi Nauki i Tekhniki. Ser. Probl. Geom., 15, VINITI, Moscow, 1983, 127–164; J. Soviet Math., 29:5 (1985), 1592–1616